# SDR ASOA2013040403298

- Difficulty date: March 12, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 10,637 hours, 6,991 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 295 BOTTOM CORRODED.  REMOVED CORROSION FROM SKIN ATTACH FLANGE AT FRAME 295 IAW SRM 51-21-06-001-001-A01 & CHECK LIMITS IAW SRM 53-21-06-101-002-A02.  REMOVED CORROSION AT FRAME 295 BETWEEN S26R & 26L IAW SRM 51-21-06-001-001-A01 ORIGINAL THICKNESS .050 IAW SRM 53-21-06-001-002-A01.  RECEIVED AND COMPLIED WITH EO CL600-2D24-53-I00182.
